# SDR 95FDEA01438

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND IN FRAME AT STA 620, RBL 60, WL 190.  CONFIRMED CRACK.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX EA NR 7-5310-25817.
